CSpace

浏览/检索结果: 共6条,第1-6条 帮助

已选(0)清除 条数/页:   排序方式:
Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 5-6, 页码: 1395-1413
作者:  Ding, Yanheng;  Lee, Cheng
收藏  |  浏览/下载:114/0  |  提交时间:2018/07/30
Asymptotically quadratic and superquadratic Hamiltonian systems  Infinitely many homoclinics  
Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 7, 页码: 2829-2848
作者:  Ding, Yanheng;  Lee, Cheng
收藏  |  浏览/下载:82/0  |  提交时间:2018/07/30
Homoclinics  Exponential decay  Nonperiodic superquadratic Hamiltonian  
Solutions of a system of diffusion equations 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2007, 卷号: 2, 期号: 1, 页码: 117-139
作者:  Ding, Yanheng;  Luan, Shixia;  Willem, Michel
收藏  |  浏览/下载:80/0  |  提交时间:2018/07/30
Spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Homoclinic orbits for a nonperiodic Hamiltonian system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 237, 期号: 2, 页码: 473-490
作者:  Ding, Yanheng;  Jeanjean, Louis
收藏  |  浏览/下载:67/0  |  提交时间:2018/07/30
homoclinics  Hamiltonian systems  asymptotically nonlinearities  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
作者:  Ding, Yanheng
收藏  |  浏览/下载:99/0  |  提交时间:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Periodic solutions of an infinite dimensional Hamiltonian system 期刊论文
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 2005, 卷号: 35, 期号: 6, 页码: 1881-1908
作者:  Ding, YH;  Lee, C
收藏  |  浏览/下载:80/0  |  提交时间:2018/07/30
infinite-dimensional Hamiltonian system  periodic solutions  variational method